# SDR ABXA030202

- Difficulty date: April 21, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Aircraft time: 53,496 hours, 28,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 57508683
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID UPPER ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC-8 SRM 51-1-20 AND 51-1-21.  REMOVED AND REPLACED GILLINER IAW DC-8 SRM 51-1-21.
